# SDR ASAA2024101453164

- Difficulty date: October 14, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 58,521 hours, 17,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH FWD OVERWING EMERGENCY EXTERIOR LIGHT INOP. GROUNDED - YES. REMOVED & REPLACED RH FWD OVERWING EMERGENCY EXTERIOR LIGHTIAW AMM 33-51-04. OPS CHECK GOOD.
